# SDR 07FDEA01754

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Gouged
- Location: Bs 908-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDE SEAT TRACK HAS GOUGE AT STA 943 LBL 27 REMOVED CORROSION IN REF TO DC10/MD10 SRM 51-21-01 VOL II, FOUND TO BE OUT OF LIMITS IAW DC10/MD10   SRM 53-70-00 VOL 1 FIG 5.  REMOVED SEAT TRACK AND SPLICE IAW DC10/ MD 10 SRM 51-31-01 VOL II PG 1 MAT ID FOR SEAT TRACK S4929147, PO NR 571386.1 MAT ID FOR SPLICE IS 4932154, MAT ID FOR PLATE IS .050" 7075-T6.  SCALLOPED SEAT TRACK IAW DC10/MD 10 SRM 53-70-00 VOL I.  FABRICATED SPLICE AND SPLICE PLATE IAW DC10/MD 10 SRM 53-70-00 VOL I PGS 3-6A.  FABRICATED SEAT TRACK IAW DC10/MD10 SRM 53- 70-00 VOL I PG 22.  ALODINED AND PRIMED SEAT TRACK AND SPLICE AND SPLICE PLATE IN REF TO DC10/ MD10 SRM 51-21-01 VOL II PGS 24 AND 21.
